# SDR UPS01837318

- Difficulty date: November 19, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 0345
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT COME ON WHEN ACTIVATED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK PER DC8 MM 33-50-01.  OPS OK.
